# SDR P2EA00069

- Difficulty date: March 19, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDW - FUSELAGE DAMAGED AT BS 794 BETWEEN S21R AND S22R BY BELT LOADER DURING THROUGH FLIGHT SERVICE.  REPAIRED FUSELAGE SKIN AT BS 794, S21R AND S22R PER FEC DRAWING NR 005301 AND 005302, FAA FORM 8110-3.  (M)
